Alert archive / Illinois / River Flood Warnings in 2019

River Flood Warning 59, NWS St. Louis, MO

March 11, 2019Brown County, Illinois

NWS St. Louis, MO issued this river flood warning at Mar 11, 2019, 9:00 PM CDT for Brown County, Illinois. It took effect at Mar 12, 2019, 11:48 PM CDT. It was in force for 70 hr.

The area

The outline as issued.

The facts

Issued
Mar 11, 2019, 9:00 PM CDT (02:00 UTC)
In effect from
Mar 12, 2019, 11:48 PM CDT
Expired
Mar 15, 2019, 9:31 PM CDT
In force
70 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Brown County, IL

The radar

The Lincoln radar (KILX), 111 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point La Moine River at Ripley (RIPI2).

Action stage
18 ft
Minor stage
22 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05585000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

612 
WGUS43 KLSX 120201
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
900 PM CDT Mon Mar 11 2019

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Illinois... 

                    La Moine River at Ripley

.This Flood Warning is a result of 1-2 inches that fell this past
weekend...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-130158-
/O.NEW.KLSX.FL.W.0059.190313T0448Z-190316T1942Z/
/RIPI2.1.ER.190313T0448Z.190314T0600Z.190315T1942Z.NO/
900 PM CDT Mon Mar 11 2019

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the La Moine River at Ripley
* from Tuesday evening to Saturday afternoon.
* At  7:45 PM Monday the stage was 19.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late tomorrow
  evening and crest near 22.9 feet by early Thursday morning. The 
  river is forecast to fall below flood stage by early Friday
  afternoon.
* Impact:  At 22.0 feet...FLOOD STAGE.  Farmland flooding and rural 
  damages begin.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/12  03/13  03/14  03/15  03/16

La Moine River
  Ripley          22.0   19.90      22.5   22.9   22.7   20.2   18.7


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$
8 follow-up statements
197 
WGUS43 KLSX 121459
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
959 AM CDT Tue Mar 12 2019

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Illinois...
  La Moine River at Ripley

.This Flood Warning is a result of heavy precipitation over the past weekend and around 1 inch forecast in the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-131459-
/O.EXT.KLSX.FL.W.0059.190313T0936Z-190317T0600Z/
/RIPI2.2.ER.190313T0936Z.190314T1800Z.190316T0600Z.NO/
959 AM CDT Tue Mar 12 2019

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The La Moine River at Ripley
* from late tonight to late Saturday night.
* At  8:45 AM Tuesday the stage was 20.2 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage by early tomorrow 
  and crest near 23.9 feet by Thursday early afternoon. The river is 
  forecast to fall below flood stage by early Saturday morning.
* Impact:  At 24.0 feet...Township road, downstream of the gage on the
  right bank, begins to flood.
* Impact:  At 23.0 feet...Moderate flooding begins.  Extensive 
  cropland is flooded below the gauge near the LaGrange Lock Road 
  bridge.
* Impact:  At 22.0 feet...FLOOD STAGE.  Farmland flooding and rural 
  damages begin.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/13  03/14  03/15  03/16  03/17

La Moine River
  Ripley          22.0   20.22      22.2   23.8   23.4   21.6   20.1


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$
943 
WGUS83 KLSX 130055
FLSLSX
Flood Statement
National Weather Service St Louis MO
755 PM CDT Tue Mar 12 2019

...The flood warning continues for the following river in 
Illinois...
 
  La Moine River at Ripley

.This Flood Warning is a result of heavy precipitation last weekend
and around 1 inch of rain over the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-140053-
/O.EXT.KLSX.FL.W.0059.190313T1800Z-190316T1000Z/
/RIPI2.2.ER.190313T1800Z.190314T1800Z.190315T1000Z.NO/
755 PM CDT Tue Mar 12 2019

The Flood Warning continues for
  the La Moine River at Ripley
* from Wednesday afternoon to late Friday night.
* At  6:45 PM Tuesday the stage was 20.7 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage tomorrow 
  afternoon and crest near 23.0 feet by Thursday afternoon. 
  The river is forecast to fall below flood stage by Friday morning.
* Impact:  At 23.0 feet...Moderate flooding begins.  Extensive 
  cropland is flooded below the gauge near the LaGrange Lock Road 
  bridge.
* Impact:  At 22.0 feet...FLOOD STAGE.  Farmland flooding and rural 
  damages begin.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/13  03/14  03/15  03/16  03/17

La Moine River
  Ripley          22.0   20.70      21.5   22.9   21.8   19.0   17.9


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$
899 
WGUS83 KLSX 131517
FLSLSX
Flood Statement
National Weather Service St Louis MO
1017 AM CDT Wed Mar 13 2019

...The flood warning continues for the following rivers in 
Illinois...
 
  La Moine River at Ripley

.This Flood Warning is a result of heavy precip over the past week and around 1 inch forecast in the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-141517-
/O.EXT.KLSX.FL.W.0059.190313T1719Z-190316T0800Z/
/RIPI2.2.ER.190313T1719Z.190314T1200Z.190315T0800Z.NO/
1017 AM CDT Wed Mar 13 2019

The Flood Warning continues for
  the La Moine River at Ripley
* until late Friday night.
* At  9:45 AM Wednesday the stage was 21.6 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon 
  and to crest near 23.0 feet by tomorrow morning. The river is 
  forecast to fall below flood stage by Friday morning.
* Impact:  At 23.0 feet...Moderate flooding begins.  Extensive 
  cropland is flooded below the gauge near the LaGrange Lock Road 
  bridge.
* Impact:  At 22.0 feet...FLOOD STAGE.  Farmland flooding and rural 
  damages begin.



&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/14  03/15  03/16  03/17  03/18

La Moine River
  Ripley          22.0   21.62      23.0   21.6   18.8   17.7   16.3


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$
340 
WGUS83 KLSX 140122
FLSLSX
Flood Statement
National Weather Service St Louis MO
822 PM CDT Wed Mar 13 2019

...The flood warning continues for the following river in 
Illinois...
 
  La Moine River at Ripley

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-150121-
/O.EXT.KLSX.FL.W.0059.000000T0000Z-190316T1500Z/
/RIPI2.2.ER.190313T2205Z.190314T1800Z.190315T1500Z.NO/
822 PM CDT Wed Mar 13 2019

The Flood Warning continues for
  the La Moine River at Ripley
* until Saturday morning.
* At  7:45 PM Wednesday the stage was 22.1 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 23.0 feet tomorrow 
  afternoon, then fall below flood stage on Friday morning.
* Impact:  At 23.0 feet...Moderate flooding begins.  Extensive 
  cropland is flooded below the gauge near the LaGrange Lock Road 
  bridge.
* Impact:  At 22.0 feet...FLOOD STAGE.  Farmland flooding and rural 
  damages begin.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/14  03/15  03/16  03/17  03/18

La Moine River
  Ripley          22.0   22.15      22.8   22.3   19.9   18.5   17.2


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$
018 
WGUS83 KLSX 141453
FLSLSX
Flood Statement
National Weather Service St Louis MO
953 AM CDT Thu Mar 14 2019

...The flood warning continues for the following rivers in 
Illinois...
 
  La Moine River at Ripley

.This Flood Warning is a result of heavy precip over the past week and around 1 inch in the last 24 hours...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-151452-
/O.EXT.KLSX.FL.W.0059.000000T0000Z-190316T2015Z/
/RIPI2.2.ER.190313T2205Z.190315T0000Z.190315T2015Z.NO/
953 AM CDT Thu Mar 14 2019

The Flood Warning continues for
  the La Moine River at Ripley
* until Saturday afternoon.
* At  8:45 AM Thursday the stage was 22.8 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 23.2 feet by this evening, then
  fall below flood stage tomorrow afternoon.
* Impact:  At 23.0 feet...Moderate flooding begins.  Extensive 
  cropland is flooded below the gauge near the LaGrange Lock Road 
  bridge.



&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/15  03/16  03/17  03/18  03/19

La Moine River
  Ripley          22.0   22.83      22.9   19.9   17.3   15.8   13.7


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$
720 
WGUS83 KLSX 150203
FLSLSX
Flood Statement
National Weather Service St Louis MO
903 PM CDT Thu Mar 14 2019

...The flood warning continues for the following rivers in 
Illinois...
 
  La Moine River at Ripley

.This Flood Warning is a result of recent heavy rainfall...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-160201-
/O.EXT.KLSX.FL.W.0059.000000T0000Z-190316T1800Z/
/RIPI2.2.ER.190313T2205Z.190314T2215Z.190315T1800Z.NO/
903 PM CDT Thu Mar 14 2019

The Flood Warning continues for
  the La Moine River at Ripley
* until Saturday afternoon.
* At  8:45 PM Thursday the stage was 23.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to fall below flood stage 
  tomorrow afternoon.
* Impact:  At 23.0 feet...Moderate flooding begins.  Extensive 
  cropland is flooded below the gauge near the LaGrange Lock Road 
  bridge.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/15  03/16  03/17  03/18  03/19

La Moine River
  Ripley          22.0   22.96      22.5   19.8   17.2   15.7   13.6


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$
271 
WGUS83 KLSX 151434
FLSLSX
Flood Statement
National Weather Service St Louis MO
934 AM CDT Fri Mar 15 2019

...The flood warning continues for the following rivers in 
Illinois...
 
  La Moine River at Ripley


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-161433-
/O.EXT.KLSX.FL.W.0059.000000T0000Z-190316T1930Z/
/RIPI2.2.ER.190313T2205Z.190314T2215Z.190315T1930Z.NO/
934 AM CDT Fri Mar 15 2019

The Flood Warning continues for
  the La Moine River at Ripley
* until Saturday afternoon.
* At  8:45 AM Friday the stage was 22.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  this afternoon.



&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/16  03/17  03/18  03/19  03/20

La Moine River
  Ripley          22.0   22.54      19.8   17.2   15.7   13.6   11.3


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$
422 
WGUS83 KLSX 160231
FLSLSX

Flood Statement
National Weather Service St Louis MO
931 PM CDT Fri Mar 15 2019

...The flood warning is cancelled for the following rivers in 
Illinois...
 
  La Moine River at Ripley

.Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-160301-
/O.CAN.KLSX.FL.W.0059.000000T0000Z-190316T1930Z/
/RIPI2.2.ER.190313T2205Z.190314T2215Z.190315T2205Z.NO/
931 PM CDT Fri Mar 15 2019

The Flood Warning is cancelled for
  the La Moine River at Ripley.
* At  8:45 PM Friday the stage was 21.7 feet.
* Flood stage is 22.0 feet.
* The river fell below flood stage at  5:05 PM Friday.
* The river will continue falling to 18.1 feet by Sunday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     03/16  03/17  03/18  03/19  03/20

La Moine River
  Ripley          22.0   21.66      20.7   18.1   16.2   14.2   12.5

&&

LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 11, 6:39 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Mar 11, 6:39 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
639 PM CDT Mon Mar 11 2019

.SHORT TERM...  (Through Late Tuesday Afternoon)
Issued at 105 PM CDT Mon Mar 11 2019

The sprinkles across parts of southeast MO and southwest IL have
finally moved out of the area. The cloud cover across east central
and southeast MO and southwest IL should continue to shift slowly
southward late this afternoon and into this evening as the
surface ridge extending from southern MN south-southeast into
northern MO and northwestern IL shifts east-southeastward. More
clouds will spread eastward into our area late tonight and
Tuesday morning as low-mid level warm air advection increases
ahead of weak shortwaves. A strengthening south-southwesterly low
level jet will also bring increasing low level moisture into our
area with rain spreading eastward through our forecast area on
Tuesday. Most of the rain will fall Tuesday afternoon and mainly
west of the Mississippi River.

GKS

.LONG TERM...  (Tuesday Night through Next Monday)
Issued at 105 PM CDT Mon Mar 11 2019

The rain will continue across most of our area Tuesday evening,
then shift mainly into west central IL late Tuesday night. There
will be a brief break in the showers for much of our area late
Tuesday night and Wednesday morning, then another round of showers
and a few storms can be expected Wednesday afternoon and night in
the warm conveyor belt ahead/east-southeast of a strong upper
level low and associated surface low moving northeastward from the
central Plains into the northern Plains with the surface low
moving through the northwest tip of MO early Thursday morning.
Despite the cloud cover strong southerly low level winds will lead
to above normal temperatures on Wednesday. Most of the
precipitation will shift north and east of our forecast area on
Thursday, but very strong and gusty winds can be expected
Thursday with steep near dry adiabatic lapse rates and deep
mixing bringing down the strong winds aloft to near the surface
due to good momentum transfer. The highs on Thursday will be quite
warm again across east central and southeast MO and southwest IL,
but will be cooler elsewhere after the passage of the cold front
which will move east-southeastward through the forecast area on
Thursday. Colder temperatures can be expected beginning Thursday
night across the entire area after the passage of the cold front.
A dry period of weather will also begin Thursday night and
continue through the weekend as a surface ridge across the Plains
moves slowly east-southeastward through the region with
northwesterly upper level flow. Below normal temperatures can be
expected Friday and Friday night, moderating to near normal values
for Sunday and Monday.

GKS

&&

.AVIATION...  (For the 00z TAFs through 00z Tuesday Evening)
Issued at 631 PM CDT Mon Mar 11 2019

VFR flight conditions are expected at the terminals tonight with
mid and high clouds increasing during the overnight hours. Showers
should spread from west to east into central MO during the
later part of the morning, and into far eastern MO and western IL
during the late afternoon or early evening. There is a bit of
uncertainty in just how quickly the more continuous/solid coverage
of showers/rain will move east. Flight conditions should
eventually deteriorate to MVFR and then IFR several hours after
the onset of the more continuous rainfall.

SPECIFICS FOR KSTL:

VFR flight conditions are expected tonight and Tuesday morning
with mid and high clouds increasing during this time frame.
Showers will spread into far eastern during the late afternoon or
early evening. There is a bit of uncertainty in what the coverage
will initially be like and hence just have VCSH at KSTL beginning
at 21z. It appears that by Tuesday evening the showers will be
more continuous with flight conditions deteriorating to MVFR.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 11, 3:28 PM CDT, 5 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
328 PM CDT Mon Mar 11 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-122030-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
328 PM CDT Mon Mar 11 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms across parts of the area
Wednesday through Thursday morning.

Strong south or southwest winds of 20 to 30 mph with gusts near 45
mph are possible on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 10:04 PM CDTRiver Flood WarningLSXPike130 days
Mar 11, 10:04 PM CDTRiver Flood WarningLSXCalhoun130 days
Mar 12, 11:58 AM CDTRiver Flood WarningLSXAdams125 days
Mar 12, 11:58 AM CDTRiver Flood WarningLSXAdams111 days
Mar 12, 11:58 AM CDTRiver Flood WarningLSXAdams109 days
Mar 12, 11:58 AM CDTRiver Flood WarningLSXPike128 days
Mar 12, 11:58 AM CDTRiver Flood WarningLSXPike112 days
Mar 12, 11:58 AM CDTRiver Flood WarningLSXCalhoun130 days
Mar 12, 11:58 AM CDTRiver Flood WarningLSXMadison136 days
Mar 12, 3:30 PM CDTWind AdvisoryLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more28 hr

Nearby

River Flood Warnings in Illinois, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.